# SDR SWIA2019080846167

- Difficulty date: July 2, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 39,717 hours, 34,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bracket
- Part number: 601R31902461
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD5, ATTACH BRACKET CORRODED. (C-CHECK) REMOVED AND REPLACED BRACKET IAW SRM.
